MathSciNet Relay Station
MathSciNet bibliographic data
MR1845183 (2002g:11090) 11H06 (11F27 11H50 17C40)
Elkies, Noam D.; Gross, Benedict H. Cubic rings and the exceptional Jordan algebra. Duke Math. J. 109 (2001), no. 2, 383–409.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement